# SDR UPS98227180

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 1 FLAP TRACK FWD MOUNT BOLT LUGS ARE CORRODED.  REMOVED FLAP TRACK AND SENT TO OUTSIDE SERVICES FOR REPAIR AND REINSTALLED AFTER REPAIR.
